MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAGITTAL; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAGITTAL
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/16/2024, it was reported by a distributor via (b)(4) that an ar-600sag saw attachment sagittal stops when cutting.This occurred during a case, with no effect on the patient.No additional information was provided, and additional information has been asked.
 
Event or Problem Description
Additional information was provided on (b)(6) 2024, where it was reported that this event occurred during a hip surgery on (b)(6) 2024.The case was completed using a non-arthrex device.
 
Additional Manufacturer Narrative
Complaint confirmed.The manufacturer evaluation found a defective drive shaft, outer sleeve, clamping system and screw.The bearing on the driveshaft is broken and dirty.This is due to cleaning/maintenance issues by the user.

Brand Name
SAW ATTACHMENT-SAGITTAL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18835726
Report Number1220246-2024-01292
Device Sequence Number12622184
Product Code HWE
UDI-Device Identifier00888867111073
UDI-Public00888867111073
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAGITTAL
Device Catalogue NumberAR-600SAG
Device Lot Number10061694
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by ManufacturerNot provided
09/17/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date07/25/2024
09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown